Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring


Author: Czes Kosniowski
Journal: Bull. Amer. Math. Soc. 82 (1976), 344-346
MSC (1970): Primary 57D85, 57E25; Secondary 57D20
DOI: https://doi.org/10.1090/S0002-9904-1976-14057-8
MathSciNet review: 0397753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245. MR 236952
  • 2. L. Illusie, Nombres de chern et groupes finis, Topology 7 (1968), 255-269. MR 37 #4822. MR 229248

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D85, 57E25, 57D20

Retrieve articles in all journals with MSC (1970): 57D85, 57E25, 57D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14057-8

American Mathematical Society